# SDR UPS99829294

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 250.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING L/E RIB AT STA XS 250.089 IS CRACKED.  REPAIRED AREA IAW SRM 57-3-0.
